# SDR CA040130001

- Difficulty date: January 25, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: C17053AC03
- Part serial: 471
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING LANDING ROLL OUT IAS MISMATCH MESSAGE APPEARED, NR 1 IAS WAS 30 KTS HIGHER THAN NR 2 IAS.  AFTER PARKING AT THE ARRIVAL GATE,  NR 1 IAS INDICTED 38 KTS AND TAS WAS SCROLLING.  NR 2 IAS STEADY AT 30 KTS (NORMAL).  MAINTENANCE PURGED NR 1 PITOT/STATIC LINES THEN RECONNECTED.  NR 1 IAS CONTINUED TO FLUCTUATE AT 38 KTS FOR SEVERAL MINUTES THEN DROPPED TO 30 KTS AND BECAME STEADY. NR 1 ADU REPLACED.
